MAUDE Adverse Event Report: TITAN SPINE ENDOSKELETON® TC; INTERBODY FUSION DEVICE

TITAN SPINE ENDOSKELETON® TC; INTERBODY FUSION DEVICE
Model Number 5166-1408
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no device malfunction or patient injury reported, rather the cage did not fuse.There was a non-union, but the surgeon decided to leave the device implanted and not revise the case, since revising would be more harmful to the patient.The device was found to be conforming to all specifications upon release.Serious injury was selected as the type of reportable event given the selection options.However, no patient injury was reported and no intervention (surgical or otherwise) was deemed necessary.
 
Event or Problem Description
It was reported by the surgeon that the operated level was not fused at the one year follow up and that the implant subsided into both of the vertebral bodies adjacent to the implant.

Brand Name
ENDOSKELETON® TC
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
TITAN SPINE
6140 w executive drive
ste a
mequon WI 53092
MDR Report Key8739807
Report Number3006340236-2019-00008
Device Sequence Number16785792
Product Code ODP
UDI-Device Identifier00191375003663
UDI-Public(01)00191375003663(11)150601(10)A150608(240)51661408
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K100889
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5166-1408
Device Catalogue Number5166-1408
Device Lot NumberA150608
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR